Show simple item record

AuthorAkramov, Ibrokhimbekdc.contributor.author
AuthorOliver, Marceldc.contributor.author
Date of accession2020-05-06T07:55:32Zdc.date.accessioned
Available in OPARU since2020-05-06T07:55:32Zdc.date.available
Date of first publication2020dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordFully nonlinear elliptic equationsdc.subject
Keywordgeneralized solutiondc.subject
Keywordbi-planar convexitydc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn the Existence of Solutions to a Bi-Planar Monge-Ampere Equationdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10473-020-0206-6dc.identifier.doiExternal
Source - Title of sourceActa mathematica scientiasource.title
Source - Place of publicationSpringersource.publisher
Source - Volume40source.volume
Source - Issue2source.issue
Source - Year2020source.year
Source - From page379source.fromPage
Source - To page388source.toPage
Source - ISSN0252-9602source.identifier.issn
Source - eISSN1572-9087source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000526046400006uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record